Open Access
Translator Disclaimer
2013 Improving the Asymptotic Properties of Discrete System Zeros in Fractional-Order Hold Case
Cheng Zeng, Shan Liang, Yingying Su
J. Appl. Math. 2013(SI16): 1-16 (2013). DOI: 10.1155/2013/268684


Remarkable improvements in the asymptotic properties of discrete system zeros may be achieved by properly adjusted fractional-order hold (FROH) circuit. This paper analyzes asymptotic properties of the limiting zeros, as the sampling period T tends to zero, of the sampled-data models on the basis of the normal form representation of the continuous-time systems with FROH. Moreover, when the relative degree of the continuous-time system is equal to one or two, an approximate expression of the limiting zeros for the sampled-data system with FROH is also given as power series with respect to a sampling period up to the third-order term. And, further, the corresponding stability conditions of the sampling zeros are discussed for fast sampling rates. The ideas of the paper here provide a more accurate approximation for asymptotic zeros, and certain known achievements on asymptotic behavior of limiting zeros are shown to be particular cases of the results presented.


Download Citation

Cheng Zeng. Shan Liang. Yingying Su. "Improving the Asymptotic Properties of Discrete System Zeros in Fractional-Order Hold Case." J. Appl. Math. 2013 (SI16) 1 - 16, 2013.


Published: 2013
First available in Project Euclid: 14 March 2014

zbMATH: 06950591
Digital Object Identifier: 10.1155/2013/268684

Rights: Copyright © 2013 Hindawi


Vol.2013 • No. SI16 • 2013
Back to Top